No entire function with real multipliers in class $\mathcal S$

Agnieszka Badeńska

Abstract

Dowodzimy w pracy, że nie istnieją funkcje całkowite przestępne w klasie S (tj. mające skończenie wiele wartości krytycznych i asymptotycznych) o tej własności, że wszystkie cykle odpychające mają mnożniki rzeczywiste.
Author Agnieszka Badeńska (FMIS / DODE)
Agnieszka Badeńska,,
- Department of Ordinary Differential Equations
Journal series Discrete and Continuous Dynamical Systems. Series A , ISSN 1078-0947
Issue year2013
Vol33
No8
Pages3321-3327
Publication size in sheets0.5
ASJC Classification2604 Applied Mathematics; 2607 Discrete Mathematics and Combinatorics; 2603 Analysis
DOIDOI:10.3934/dcds.2013.33.3321
URL http://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=8213
Languageen angielski
Score (nominal)35
ScoreMinisterial score = 35.0, 05-09-2019, ArticleFromJournal
Ministerial score (2013-2016) = 35.0, 05-09-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2014 = 1.057; WoS Impact Factor: 2013 = 0.923 (2) - 2013=1.076 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?